# SDR P2EA00148

- Difficulty date: April 18, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Delaminated
- Location: A/C Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND THE RIGHT AIR CONDITION BAY DOOR INNER SKIN WITH DELAMINATION.  L = 120.0 INCHES,  W = 12.0 INCH.  REPAIRED RIGHT HAND AIR CONDITION BAY DOOR INNER SKIN IAW COOPESAE E.O. NR COO-IMP-3-53-272-00 DATED 4-29-00.  DOCUMENTED ON FAA FORM 8110-3, APPROVED AND SUBMITTED BY FAA DER ROBERT M. MANSHI DESIGNATION NR DERT 710167-SW, D ATED 05-01-00. SEE COOPESA SO N10316-1-226 VAM 100 NR 735 AND 912SDA136.  (X)
